Cited 7 time in webofscience Cited 7 time in scopus

Introduction and synchronization of a five-term chaotic system with an absolute-value term

Title
Introduction and synchronization of a five-term chaotic system with an absolute-value term
Authors
Chang, Pyung HunKim, Dongwon
Issue Date
2013-07
Citation
Nonlinear Dynamics, 73(1-2), 311-323
Type
Article
Article Type
Article
Keywords
Bifurcation DiagramChaosChaos TheoryChaotic AttractorChaotic AttractorsChaotic SystemChaotic SystemsDifferential EquationsFive-Term Chaotic AttractorFrequency SpectraHeteroclinic OrbitKaplan-Yorke DimensionsLyapunov ExponentLyapunov FunctionsLyapunov MethodsNew Chaotic SystemsNumerical Tools
ISSN
0924-090X
Abstract
We propose a new chaotic system that consists of only five terms, including one multiplier and one quadratic term, and one absolute-value term. It is observed that the absolute-value term results in intensifying chaoticity and complexity. The characteristics of the proposed system are investigated by theoretical and numerical tools such as equilibria, stability, Lyapunov exponents, Kaplan-Yorke dimension, frequency spectrum, Poincaré maps, and bifurcation diagrams. The existence of homoclinic and heteroclinic orbits of the proposed system is also studied by a theoretical analysis. Furthermore, synchronization of this system is achieved with a simple technique proposed by Kim et al. (Nonlinear Dyn., 2013, in press) for a practical application. © 2013 Springer Science+Business Media Dordrecht.
URI
http://hdl.handle.net/20.500.11750/5310
DOI
10.1007/s11071-013-0786-y
Publisher
Springer
Files:
There are no files associated with this item.
Collection:
ETC1. Journal Articles


qrcode mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE